# SDR CALA2022042901105

- Difficulty date: April 29, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737
- Aircraft serial: 28939
- Aircraft time: 72,591 hours, 24,700 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: 2l
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

2L DOOR HANDLE BOUNCED UP PER FA. MASTER CAUTION DOORS REVISE RT O SPEED 50KTS UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V916409 05-51-07 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC RELATED WORK ORDER 000000003042062 AND PRTR PERDUE, WILLIAM (V916409)DOOR SEAL AND DOOR STOPS AND ROLLERS INSPECTED AND CLEAN FOR ANY DEBRIS. NONE FOUND. DOOR OPERATION USING INSIDE AND OUTSIDE HANDLE C/W IAW 52-13-00-860-803 & 52-13-00-860-804. ALL OPS CHECKS GOOD, LIGHT IN F/D OPS NORMAL. INSPECTED TIRES, WHEELS, AND BRAKE , NO DMG FOUND.IAW AMM PERDUE, WILLIAM (V916409)DOOR SEAL AND DOOR STOPS AND ROLLERS INSPECTED TIRES, WHEELS, AND BRAKE , NO DMG FOUND.IAW AMM INSPECTED AND CLEAN FOR ANY DEBRIS. NONE FOUND. DOOR OPERATION 05-51-07 USING INSIDE AND OUTSIDE HANDLE C/W IAW 52-13-00-860-803 & 52-13-00-860-804. ALL OPS CHECKS GOOD, LIGHT IN F/D OPS NORMAL. ADD EMP:V916409
